# SDR F3LA2019071200451

- Difficulty date: July 8, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N228FR
- Make and model: Airbus A320-214
- Aircraft serial: 05526
- Aircraft time: 24,098 hours, 9,113 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Line
- Part number: MF20534
- Condition: Ruptured
- Location: Oxygen System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

REFERENCE LOG PAGE LP1178453 ITEM 3: "CAPT O2 MASK LINE RUPTURED". REMOVED AND REPLACED CAPTAINS OXYGEN MASK IN REFERENCE TO AMM 35-12-41-400-002-A OPS CHECK OK.
